# SDR MWEA97675

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Blended
- Location: Ws 471-479
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND RT WING LWR SKIN STRING 11 AND 12 STA XRS 471 TO 479 BLENDED BEYOND LIMITS.  MTC REPAIRED IAW DAC TELEX SVC-ORD-0129/KJL.
